# SDR BJNA95801

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Dented
- Location: Bs 1016
- Part time: 57,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE AFT BULKHEAD WEB DUE TO DENT AT BS 1016 BETWEEN STIFFENERS NR 6 LEFT AND NR 7 LEFT IAW SRM 53-10-4, FIG 12.  (M)
